# SDR UALA2010120904491

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 38,147 hours, 9,872 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 3015653
- Condition: Binding
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RUDDER PEDAL CABLE BINDING.  FOUND ADJUSTING CABLE DAMAGED.  REMOVED F/O'S RUDDER PEDAL CABLE ASSY.  NEW PART IS ON ORDER W6028.  REPLACED CABLE ASSY IAW MM.  OP CHECKS NORMAL.
